BibTeX record journals/jca/MartinezAM10

download as .bib file

@article{DBLP:journals/jca/MartinezAM10,
  author    = {Genaro Ju{\'{a}}rez Mart{\'{\i}}nez and
               Andrew Adamatzky and
               Harold V. McIntosh},
  title     = {Localization Dynamics in a Binary Two-dimensional Cellular Automaton:
               the Diffusion Rule},
  journal   = {J. Cell. Autom.},
  volume    = {5},
  number    = {4-5},
  pages     = {289--313},
  year      = {2010},
  url       = {http://www.oldcitypublishing.com/journals/jca-home/jca-issue-contents/jca-volume-5-number-4-5-2010/jca-5-4-5-p-289-313/},
  timestamp = {Sat, 25 Apr 2020 14:01:58 +0200},
  biburl    = {https://dblp.org/rec/journals/jca/MartinezAM10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics